# SDR SWAA2022110254871

- Difficulty date: October 4, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A56203
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS 0N AFT WET AREA FLOOR WEB AND STRAP B.S. 1016 TO AFT PRESSURE BLKHD. CENTER BL. TO LBL. 20' W.L. 208.(51-007) / [01] REMOVED LIGHT SURFACE CORROSION SPOTS ON AFT WET AREA FLOOR WEB AND STRAP B.S 1016 TO AFT PRESSURE BLKHD;[02] VERIFIED STEP #1.;[03] CORRECTION TO STEP 1 SHOULD READ: REMOVED LIGHT SURFACE CORROSION FROM AFT WET AREA FLOOR STRAP AS PER B737-700 SRM 51-10-02-0G-0;[04] VERIFIED STEP #3 (CORRECTION);[05] CORRECTION TO STEP 1 SHOULD READ: CLEANED WET AREAS FROM FLOOR WEB AT STA 1016 LBL 0 TO' LBL 25' AS PER BOEING SOPM 20-30-03. AFTER FURTHER EVALUETION NO CORROSION FOUND ON FLOOR WEB;STRAP WILL BE REPLACE ON N/R TTG8Q00F6RQ9.;[06] VERIFIED STEP #5. OK TO TREAT AND PRIMER AT WET AREAS FROM FLOOR WEB AT STA 1016 LBL 0 TO' LBL 25'.;[07] TREATED AND PRIMED FLOOR WEB AT STA 1016 FROM CENTER BL TO LBL25' AS PER B737-700 AMM 51-2141-370-801 51-21-72-370-802AND AMM;[08] LATE ENTRY: REMOVED STRAP OUT OF LIMITS;[09] CORRECTION TO STEP 8 SHOULD READ: REMOVED STRAP OUT OF LIMITS AS PER B737-700 SRM 51-40-02-0G-0;[10] VERIFIED STEPS #7; #8 AND #9. (TRAP WILL BE REPLACE ON N/R TTG8Q00F6RQ9.)
